# SDR AT9900269

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND AN L ANGLE ON THE FLOOR SUPPORT AT BS 996 RBL 29 CORRODED.  REMOVED CORROSION, REMOVED AND REPLACED L ANGLE AND INSTALLED IAW DC-9 SRM 51-10-03, 51-30-02, 51-30-05, 51-10-04 AND 53-05 FIG 1.
